Alert archive / Arkansas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 413, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Sep 11, 2013, 3:28 PM CDT for Fulton County, Izard County, Arkansas. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 11, 2013, 3:28 PM CDT (20:28 UTC)
- Expired
- Sep 11, 2013, 3:45 PM CDT
- In force
- 17 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Fulton County, AR, Izard County, AR
The radar
The Little Rock radar (KLZK), 160 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 11, 2:43 PM CDT, 45 minutes earlier.
Area forecast discussion, Sep 11, 2:43 PM CDT, 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 243 PM CDT WED SEP 11 2013 .SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT WEAK DISTURBANCES MOVING AROUND THE PERIPHERY OF UPPER LEVEL HIGH PRESSURE TO THE WEST...ALONG WITH SUFFICIENT DAYTIME HEATING...HAS TOUCHED OFF SCATTERED SHOWERS AND THUNDERSTORMS IN A LARGE PART OF THE AREA THIS AFTERNOON. WHILE THE RAIN IS NOT EXPECTED TO BE WIDESPREAD OR LAST LONG...AREAS THAT SEE HEAVIER CELLS COULD SEE AN INCH OF RAIN OR SO...WITH NEARLY NIL LOW LEVEL STORM MOTION AND PRECIPITABLE WATER OVER 1.75 INCHES. ACTIVITY SHOULD DIMINISH AFTER SUNSET...THROUGH ANOTHER FEW WEAK RIPPLES MAY TOUCH OFF ADDITIONAL ISOLATED CONVECTION DURING THE NIGHT. THE BETTER CHANCE WILL BE LATE THURSDAY AND THURSDAY NIGHT...AS A FRONTAL BOUNDARY MOVES INTO THE REGION FROM THE NORTH. AT THIS POINT... MOISTURE ASSOCIATED WITH THE SYSTEM ISN/T THAT SUBSTANTIAL...BUT IT SHOULD BE ENOUGH TO ALLOW FOR ISOLATED/SCATTERED SHOWERS/STORMS ALONG AND AHEAD OF IT. BEHIND THE SYSTEM...COOLER AND DRIER AIR WILL MOVE INTO THE REGION...WITH HIGHS ON SATURDAY ONLY IN THE 80S...MUCH CLOSER TO WHERE THEY/RE SUPPOSED TO BE FOR THIS TIME OF YEAR. LOWS SATURDAY NIGHT COULD FALL INTO THE 50S IN MUCH OF THE AREA. && .LONG TERM...SUNDAY THROUGH TUESDAY IT APPEARS A RIDGE OF HIGH PRESSURE WILL PERSIST ALONG THE GULF COAST. NORTHWEST FLOW AROUND THE HIGH WILL DRIVE A COLD FRONT INTO THE OHIO VALLEY ON MONDAY. THE WESTERN END OF THE FRONT MAY WORK INTO ARKANSAS...WITH AT LEAST SLIGHT CHANCES FOR SHOWERS AND THUNDERSTORMS FOR A COUPLE OF DAYS. MOISTURE WILL BE LIMITED...WITH NO WIDESPREAD/APPRECIABLE RAIN IN THE FORECAST. AS FAR AS TEMPERATURES...COOLER AIR BEHIND THE FRONT WILL TEND TO STAY WELL NORTH/EAST OF THE REGION. GIVEN THIS...AT/A LITTLE ABOVE NORMAL READINGS ARE EXPECTED. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 71 92 64 84 / 20 20 20 10 CAMDEN AR 71 94 68 91 / 20 20 20 20 HARRISON AR 68 91 63 84 / 20 20 20 10 HOT SPRINGS AR 71 93 70 91 / 20 20 20 20 LITTLE ROCK AR 72 93 70 90 / 20 20 20 20 MONTICELLO AR 71 96 70 90 / 20 20 20 20 MOUNT IDA AR 70 93 65 91 / 20 20 20 20 MOUNTAIN HOME AR 68 91 62 84 / 20 20 20 10 NEWPORT AR 70 91 66 85 / 20 20 20 20 PINE BLUFF AR 71 94 67 89 / 20 20 20 20 RUSSELLVILLE AR 71 93 67 91 / 20 20 20 20 SEARCY AR 70 92 66 85 / 20 20 20 20 STUTTGART AR 71 92 68 87 / 20 20 20 20 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...57 / LONG TERM...46
Hazardous weather outlook, Sep 11, 5:00 AM CDT, 10 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT WED SEP 11 2013 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-121000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CDT WED SEP 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. ISOLATED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON BUT WIDESPREAD SEVERE WEATHER CHANCES ARE VERY LOW. BURN BANS ARE IN PLACE ACROSS MANY COUNTIES IN CENTRAL AND SOUTHERN ARKANSAS...DUE TO DRY GROUND AND SOIL CONDITIONS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. RAIN CHANCES ARE IN THE FORECAST FOR LATE THURSDAY INTO FRIDAY...AS A WEAK COLD FRONT MOVES THROUGH THE STATE. HOWEVER...RAINFALL AMOUNTS ARE EXPECTED TO BE LIGHT AND NO SEVERE WEATHER IS EXPECTED. COOLER AND DRIER AIR WILL MOVE IN BEHIND THE FRONT...WITH HIGHS RETURNING TO NEAR NORMAL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 56
In the hours before
Special weather statement, Sep 11, 2:15 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 215 PM CDT WED SEP 11 2013 ARZ007-014>016-111940- INDEPENDENCE AR-IZARD AR-SHARP AR-STONE AR- 215 PM CDT WED SEP 11 2013 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME EASTERN STONE... SOUTHWESTERN SHARP...SOUTHEASTERN IZARD AND NORTHWESTERN INDEPENDENCE COUNTIES UNTIL 245 PM CDT... AT 211 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT A THUNDERSTORM WAS RAPIDLY DEVELOPING 5 MILES NORTHEAST OF CUSHMAN... OR 10 MILES NORTHWEST OF BATESVILLE...MOVING NORTHWEST AT 10 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. * LOCATIONS IMPACTED INCLUDE... SIDNEY... MT PLEASANT... CUSHMAN... CROKER... SANDTOWN... LAFFERTY... JAMES... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY...TURN AROUND DONT DROWN! LAT...LON 3592 9193 3606 9174 3590 9149 3578 9172 TIME...MOT...LOC 1915Z 139DEG 8KT 3591 9172 226
Special weather statement, Sep 11, 2:16 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 216 PM CDT WED SEP 11 2013 ARZ016-024-033-111940- CLEBURNE AR-INDEPENDENCE AR-WHITE AR- 216 PM CDT WED SEP 11 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WHITE...SOUTHERN INDEPENDENCE AND EASTERN CLEBURNE COUNTIES UNTIL 245 PM CDT... AT 211 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT A THUNDERSTORM WAS RAPIDLY DEVELOPING 5 MILES WEST OF PLEASANT PLAINS...OR 14 MILES SOUTH OF BATESVILLE...MOVING NORTHWEST AT 5 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. * LOCATIONS IMPACTED INCLUDE... PLEASANT PLAINS... ROOSEVELT... HUTCHINSON... HICKORY FLAT... GRAY... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY...TURN AROUND DONT DROWN! LAT...LON 3561 9192 3570 9166 3555 9154 3545 9175 TIME...MOT...LOC 1916Z 123DEG 3KT 3557 9172 226
Special weather statement, Sep 11, 2:28 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 228 PM CDT WED SEP 11 2013 ARZ032-033-111950- FAULKNER AR-WHITE AR- 228 PM CDT WED SEP 11 2013 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME WESTERN WHITE AND EASTERN FAULKNER COUNTIES UNTIL 245 PM CDT... AT 225 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT A THUNDERSTORM WAS RAPIDLY DEVELOPING NEAR ENOLA...OR 17 MILES NORTHEAST OF CONWAY. THIS STORM WAS NEARLY STATIONARY. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. * LOCATIONS IMPACTED INCLUDE... MT VERNON... ENOLA... BARNEY... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY...TURN AROUND DONT DROWN! LAT...LON 3518 9228 3531 9218 3521 9208 3512 9215 TIME...MOT...LOC 1926Z 127DEG 2KT 3521 9220 226
Special weather statement, Sep 11, 3:15 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
315 PM CDT WED SEP 11 2013
ARZ067-112040-
CALHOUN AR-
315 PM CDT WED SEP 11 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CALHOUN COUNTY UNTIL
345 PM CDT...
AT 312 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES NORTHWEST OF HILO...OR 10 MILES SOUTHEAST
OF HAMPTON...MOVING NORTHWEST AT 10 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.
* LOCATIONS IMPACTED INCLUDE...
HARRELL... HAMPTON MUNI ARPT... ARTESIAN...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!
LAT...LON 3337 9257 3359 9243 3351 9232 3350 9231
3349 9232 3347 9232 3342 9234 3336 9238
3332 9238
TIME...MOT...LOC 2015Z 113DEG 9KT 3341 9238
226Special weather statement, Sep 11, 3:17 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 317 PM CDT WED SEP 11 2013 ARZ032-112045- FAULKNER AR- 317 PM CDT WED SEP 11 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FAULKNER COUNTY UNTIL 345 PM CDT... AT 316 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR PICKLES GAP...OR NEAR CONWAY...MOVING SOUTHWEST AT 5 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... CONWAY... SPRINGHILL... PICKLES GAP... BEAVER FORK LAKE... THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 123 AND 129. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3505 9245 3516 9251 3521 9235 3513 9228 TIME...MOT...LOC 2017Z 064DEG 3KT 3513 9239 64
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 11, 2:15 PM CDT | Special Weather Statement | LZK | Independence | 25 min |
| Sep 11, 2:16 PM CDT | Special Weather Statement | LZK | Independence | 24 min |
| Sep 11, 2:28 PM CDT | Special Weather Statement | LZK | Faulkner | 22 min |
| Sep 11, 2:42 PM CDT | Severe Thunderstorm Warning | LZK | Sharp | 33 min |
| Sep 11, 3:15 PM CDT | Special Weather Statement | LZK | Calhoun | 25 min |
| Sep 11, 3:17 PM CDT | Special Weather Statement | LZK | Faulkner | 28 min |
| Sep 11, 3:21 PM CDT | Severe Thunderstorm Warning | LZK | Yell | 24 min |
| Sep 11, 3:31 PM CDT | Special Weather Statement | LZK | Van Buren | 44 min |
| Sep 11, 3:33 PM CDT | Special Weather Statement | LZK | Pope | 32 min |
| Sep 11, 3:40 PM CDT | Severe Thunderstorm Warning | LZK | Pope | 35 min |
| Sep 11, 3:44 PM CDT | Severe Thunderstorm Warning | LZK | Van Buren | 46 min |
| Sep 11, 3:47 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Pulaski | 28 min |
| Sep 11, 4:13 PM CDT | Special Weather Statement | LZK | Lonoke | 27 min |
| Sep 11, 4:28 PM CDT | Special Weather Statement | LZK | Saline | 32 min |
| Sep 11, 4:47 PM CDT | Special Weather Statement | LZK | Pulaski | 48 min |
| Sep 11, 4:56 PM CDT | Special Weather Statement | LZK | Hot Spring | 24 min |
| Sep 11, 5:01 PM CDT | Special Weather Statement | LZK | White | 29 min |
| Sep 11, 5:04 PM CDT | Special Weather Statement | LZK | Baxter | 31 min |
| Sep 11, 5:05 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Pope | 40 min |
| Sep 11, 5:12 PM CDT | Special Weather Statement | LZK | Saline | 33 min |
| Sep 11, 5:21 PM CDT | Severe Thunderstorm Warning | LZK | Saline | 39 min |
| Sep 11, 5:36 PM CDT | Severe Thunderstorm Warning | LZK | Scott | 24 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.